Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010 (2010), Article ID 796256, 9 pages
http://dx.doi.org/10.1155/2010/796256
Research Article

New Oscillation Criteria for Second-Order Delay Differential Equations with Mixed Nonlinearities

School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China

Received 10 January 2010; Accepted 17 June 2010

Academic Editor: Binggen Zhang

Copyright Β© 2010 Yuzhen Bai and Lihua Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuzhen Bai and Lihua Liu, “New Oscillation Criteria for Second-Order Delay Differential Equations with Mixed Nonlinearities,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 796256, 9 pages, 2010. doi:10.1155/2010/796256